# SDR VNAA9810023

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Lack Of Lube
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING THE TAKEOFF, THE LEFT HAND ENGINE POWER CONTROL LEVER WOULD NOT ADVANCE ABOVE FLIGHT IDLE, WHEN SELECTED BY THE CREW.  THE AIRCRAFT ABORTED THE TAKEOFF, AND RETURNED TO THE GATE.  OUTSTATION MAINTENANCE INSPECTED, CLEANED AND LUBRICATED, THE LEFT HAND POWER LEVER CONTROL TRIGGER LOCK.  OPERATIONAL CHECKS WERE COMPLETED, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 76-11-10.
